Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Recently treated for malaria. Having loss of apetite, irregular bowel movements, watery stools. Cause?

Hi I was resently treated for malaria .anD̶̲̥̅ all of a sudden I lost appetite for food. I could take a bottle of soft drink anD̶̲̥̅ aM̶̲̅ alright for τђє day. Τђє only thing I discovered was †ђα̇†̥ I have this irregular stomach movement anD̶̲̥̅ I have a regular watery stool . What can be τђє cause?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Dont worry its just an enterities ,u can take tab rifagut 550mg twice a day for 1 week with tab providac twice a day til loose stools subside ,just watch for any bleeding per rectum or any other symptoms u notice ,drink plenty of tender coconut water ....hope with this treatment u wil be fine
Answered: Tue, 28 Oct 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor